# SDR CA040603003

- Difficulty date: May 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 30,131 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7320 · Fuel Controlling System
- Part: Dump Valve
- Part number: 586982
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  PILOT BEGAN DESCENT, HEARD (WHOOSH) SOUND TYPICAL OF SOFT STALLING ENG. FOLLOWED BY N1 UNDERSPEED AUDIO, INDICATOR LIGHT WARNING. FLT CREW VERIFIED NR 1 ENG AS BEING AT FAULT. COPILOT SHUTDOWN ENG, BEGAN TO MOTOR TO DECREASE T5 TEMP WHILE PILOT RELEASED LOAD. WITH T5 TEMP STABILIZED ENG WAS SECURED, AC RETURNED TO ITS SERVICE LANDING, MADE AN UNEVENTFUL SINGLE ENG LANDING. COMPLETE VISUAL INSP OF ENG WAS CARRIED OUT BY MAINT CREW WHICH REVEALED NOTHING ABNORMAL. FUEL PRESS AND DUMP (P&D) VALVE, ENG FUEL FILTER WERE REPLACED AS IS MAINT PROCEDURE AFTER AN ENG SOFT STALL.  LIMITS HAVE NOT BEEN EXCEEDED. ENG FCU WAS ALSO REPLACED. FOLLOWING ENG GROUND RUN AND TEST, AC WAS RETURNED TO SERVICE.
